# SDR QXEA2017021500062

- Difficulty date: February 11, 2017
- Submitted: February 15, 2017
- Operation: Air carrier
- Aircraft: N434MK
- Make and model: Bombdr DHC8402
- Aircraft serial: 4227
- Aircraft time: 20,204 hours, 21,780 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE, RT DOOR LIGHT ON GEAR PANEL REMAINED ILLUMINATED. NLG DOOR AND GREEN GEAR LIGHTS DID EXTINGUISH.  LOWERED GEAR VIA ALTERNATE GEAR EXTENSION CHECKLIST. LANDING UNEVENTFUL. INTERROGATED PSEU, CHECKED FAULT HISTORY & FOUND RGDRCL UNREASONABLE FAR.  GROUND RAN ENGINES.  MLG DOORS OPENS AND CLOSES NORMALLY.  CHECKED THE RIGGING OF THE RGDRCL & RGUPLK IAW AMM TASK 32-61-06-830-801.  VERIFIED THAT IT WAS WITHIN LIMITS. OPERATIONAL CHECK FLIGHT GOOD. RETURNED TO SERVICE.
